Commentarii Mathematici Helvetici


Full-Text PDF (267 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 1, 2002, pp. 24–38
DOI: 10.1007/s00014-002-8330-6

Published online: 2002-03-31

Logarithmic cohomology of the complement of a plane curve

F. J. Calderón Moreno[1], D. Mond[2], Luis Narváez Macarro[3] and M. C. Calderón-Moreno[4]

(1) Universidad de Sevilla, Spain
(2) University of Warwick, Coventry, UK
(3) Universidad de Sevilla, Spain
(4) Universidad de Sevilla, Spain

No abstract available for this article.

No keywords available for this article.

Calderón Moreno F., Mond D., Narváez Macarro Luis, Calderón-Moreno M.: Logarithmic cohomology of the complement of a plane curve. Comment. Math. Helv. 77 (2002), 24-38. doi: 10.1007/s00014-002-8330-6